MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1 CONVECTIVE WARMER; SYSTEM, THERMAL REGULATING

SMITHS MEDICAL ASD, INC. LEVEL 1 CONVECTIVE WARMER; SYSTEM, THERMAL REGULATING
Model Number EQ-5000
Medical Device Problem Codes Device Alarm System (1012); Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the temperature shows abnormal display and an alarm sounds.Event occurred while patient use, during patient administration.There was no patient harm reported.
 
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H3 and h6.Codes: updated.One device was received for analysis.The reported issue could not be confirmed or duplicated.The root cause was unknown as the complaint was not reproduced.No action was taken.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.

Brand Name
LEVEL 1 CONVECTIVE WARMER
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20546735
Report Number3012307300-2024-12183
Device Sequence Number7459970
Product Code DWJ
UDI-Device Identifier50695085850005
UDI-Public(01)50695085850005(11)170306
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEQ-5000
Device Catalogue NumberEQ-5000JP
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/15/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by Manufacturer11/10/2024
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown